Topamax dosage increase

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

axelsmom1
Regular Member


Date Joined Aug 2006
Total Posts : 45
   Posted 12/26/2007 2:44 PM (GMT -7)   
Hi,
I just had my Topamax dosage increased from 100 mg/day to 125 mg/day. I lost a bunch of weight when I first went on it. Does anyone know if that will happen again now with the dosage increase? I take it as a mood stabilizer.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40590
   Posted 12/26/2007 2:54 PM (GMT -7)   
I had the psychiatrist tell me that it would help me lose weight, but I take three different anti depressant type drugs now. How does it make you feel? I am sorry that I did'nt have an answer to your question. Just thought I would butt in and ask. I am curious about it. Does it make food taste bad? It looked like it had a lot of side effects.
Thanks in advance for your help.
Have you ever tried abilify? I am taking that plus effexor xr and xanax.
hugs,
getting by
fibromyalgia, chronic fatigue, clinically depressed and allergies


sophieWVU
Regular Member


Date Joined Dec 2005
Total Posts : 85
   Posted 12/26/2007 7:03 PM (GMT -7)   
I'm taking depakote as a mood stabilizer, and I'm packin on the pounds :(

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 12/26/2007 7:04 PM (GMT -7)   

Hi axelsmom,  I doubt you will have to worry too much about anymore weight loss from your Topamax.  Going up 25mg isnt going to be too much of a drastic impact on your body or nervous system.  You may want to watch for muscle twitching though as I have been on Topamax for years and never knew this was a side effect of it.

My doctor increased my dosage from 200mg to 250 and about 3 days later (only when I wasnt doing something) my left arm and/or leg would start to twitch uncontrollably.  It was really quite annoying if I was trying to take a nap...ya know?  Well, it wouldnt stop so I asked my neurologist why this is happening.  He ended up backing off 25mg mg and waiting three weeks before bumping me back up another 25mg which helped.  I would of not known after taking all that Topamax for all these years I would of reacted that way.  Odd...


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:15 PM (GMT -7)
There are a total of 2,734,408 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
372 Guest(s), 9 Registered Member(s) are currently online.  Details
OleMiss1990, chrisp1, Rikky1, Sarebear89, Xmaslover, NiceCupOfTea, KChrispcat, poopme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer